RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kovtonyuk, Denis Aleksandrovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:199
Abstract pages:1673
Full texts:232
References:217
E-mail:
Keywords: finitely bi-Lipschitz mappings, mappings with finite area distortion, isometries and quasi-isometries, weakly flat and strongly accessible boundaries, homeomorphic extension to the boundary.

http://www.mathnet.ru/eng/person54858
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. D. A. Kovtonyuk, V. I. Ryazanov, “Prime ends and the Orlicz–Sobolev classes”, Algebra i Analiz, 27:5 (2015),  81–116  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:5 (2016), 765–788  isi  scopus
2014
2. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Boundary Behavior of Orlicz–Sobolev Classes”, Mat. Zametki, 95:4 (2014),  564–576  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 509–519  isi  scopus
2013
3. D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov, “Toward the theory of the Orlicz–Sobolev classes”, Algebra i Analiz, 25:6 (2013),  50–102  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:6 (2014), 929–963  isi  scopus
4. D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov, R. R. Salimov, “The boundary behavior and the Dirichlet problem for the Beltrami equations”, Algebra i Analiz, 25:4 (2013),  101–124  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:4 (2014), 587–603  isi  scopus
2012
5. D. A. Kovtonyuk, V. I. Ryazanov, “On the Theory of Generalized Quasi-Isometries”, Mat. Zametki, 91:4 (2012),  571–577  mathnet  mathscinet  elib; Math. Notes, 91:4 (2012), 535–541  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019